| Model Number |
24716 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The totally occluded target lesion was located in the mildly tortuous and severely calcified superficial femoral artery.A 6.0 x 220 x 150-hybrid sterling balloon catheter was advanced for dilatation.However, after the balloon was being inflated on the first inflation at 6 atmospheres for 30 seconds, the pressure went down and would not hold pressure.The device was removed and burst was noted on the balloon.The procedure was completed with another 6 x 220 sterling balloon catheter.No patient complications were reported.
Event or Problem Description
It was reported that balloon rupture occurred.The totally occluded target lesion was located in the mildly tortuous and severely calcified superficial femoral artery.A 6.0x220x150-hybrid sterling balloon catheter was advanced for dilatation.However, after the balloon was being inflated on the first inflation at 6 atmospheres for 30 seconds, the pressure went down and would not hold pressure.The device was removed and burst was noted on the balloon.The procedure was completed with another 6x220 sterling balloon catheter.No patient complications were reported.It was further reported that the entire ruptured balloon came out as one piece and there were no missing pieces that was left inside the patient's body.